Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 38, Issue 4, 2002
Metadata
 

Multiplicity of Filtered Rings and Simple K3 Singularities of Multiplicity Two
Masataka Tomari
pp. 693–724
Abstract | Full-Text PDF (468 KB) | Metadata

Quasianalyticity of Positive Definite Continuous Functions
Soon-Yeong Chung
pp. 725–733
Abstract | Full-Text PDF (258 KB) | Metadata

Operators with Symbol Hierarchies and Iterated Asymptotics
B.-Wolfgang Schulze
pp. 735–802
Abstract | Full-Text PDF (705 KB) | Metadata

An Integral PBW Basis of the Quantum Affine Algebra of Type A2(2)
Tatsuya Akasaka
pp. 803–894
Abstract | Full-Text PDF (673 KB) | Metadata

On Inner Characterizations of Pseudo-Krein and Pre-Krein Spaces
Gerald Hofmann
pp. 895–922
Abstract | Full-Text PDF (411 KB) | Metadata